# SDR A6WA201240763

- Difficulty date: August 11, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 25,343 hours, 23,909 cycles
- Engine: Ge CF343B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT LEVEL 250, RT PACK WENT OFF LINE AND RT 10TH STAGE SHUTOFF VALVE WOULD NOT OPEN.  DESCENDED TO 10,000 FT AND TRANSFERRED RT PACK TO APU.  EMERGENCY DECLARED.
